Controllability for the wave equation with moving boundary
MetadataShow full metadata
In this article, we study the boundary controllability for a one-dimensional string equation on a domain with time-dependent boundary. This equation models small vibrations of a string with one of its endpoint fixed and other moving with speed k(t). We use an inverse inequality to obtain a controllability result. We consider a linear wave equation.
CitationDe Jesus, I. P., Lapas, E. C., & Limaco, J. (2021). Controllability for the wave equation with moving boundary. Electronic Journal of Differential Equations, 2021(60), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.